- -

From regular expressions to smaller NFAs

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

From regular expressions to smaller NFAs

Show full item record

García Gómez, P.; López Rodríguez, D.; Ruiz Ochando, J.; Álvarez Vargas, GI. (2011). From regular expressions to smaller NFAs. Theoretical Computer Science. 412(41):5802-5807. doi:10.1016/j.tcs.2011.05.058

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/37982

Files in this item

Item Metadata

Title: From regular expressions to smaller NFAs
Author: García Gómez, Pedro López Rodríguez, Damián Ruiz Ochando, José Álvarez Vargas, Gloria Inés
UPV Unit: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Issued date:
Abstract:
Several methods have been developed to construct -free automata that represent a regular expression. Among the most widely known are the position automaton (Glushkov), the partial derivatives automaton (Antimirov) and the ...[+]
Subjects: Regular expression , Finite automata , Position automata quotients
Copyrigths: Reserva de todos los derechos
Source:
Theoretical Computer Science. (issn: 0304-3975 )
DOI: 10.1016/j.tcs.2011.05.058
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.tcs.2011.05.058
Thanks:
This work was partially supported by the Spanish Ministerio de Educacion y Ciencia under project TIN2007-60769.
Type: Artículo

This item appears in the following Collection(s)

Show full item record